# SDR SWAA2013100120605

- Difficulty date: September 24, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 42,512 hours, 24,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT FLOOR STRUCTURE INTERCOSTAL WEB CRACKED BETWEEN BS 312 TO BS 328 RBL 34.  R & R WEB IAW SRM.
